# SDR ASAA2015012610442

- Difficulty date: January 26, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 27,680 hours, 8,462 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0851HT
- Condition: Failed
- Location: Fwd Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT AT APPROXIMATELY 12,000 CAPTAIN'S AIRSPEED INDICATION DROPPED TO 90 KTS IN ABOUT A 1 SECOND PERIOD, WITH A CORRESPONDING "AIRSPEED LOW" AURAL WARNING.  F/O INSTRUMENTS READ NORMAL.  STBY AIRSPEED READ NORMAL.  PITCH AND THRUST WERE NORMAL.  AFTER 10 SECONDS CAPTAIN'S INDICATION RETURNED TO NORMAL.  ABOUT 1 MINUTE LATER, CAPTAIN'S AIRSPEED DROPPED TO 120 KNOTS IN 1 SECOND AGAIN.  RETURNED TO NORMAL ABOUT 10 SECONDS LATER.  NEG ICING, PITOT HEAT ON. RAN AIRSPEED UNRELIABLE QRC AND QRH.  CONFIRMED PITCH AND VERTICAL SPEED INDICATIONS WITHIN QRH CHARTS.  ACFT GROUNDED.  ADIRS BITE IAW FIM 34-21, TASK 801 SHOWED NO FAULTS ON EITHER ADIRU-1 OR ADIRU-2.  CDS BITE IAW FIM 31-62, TASK 801 SHOWED FAULTS 31-65060 "AIRSPEED DISAGREE" AND 31-65050 "ALTITUDE DISAGREE" LOGGED FOR BOTH DEU-1 AND DEU-2 FOR LEG 1, BUT SHOWED NO CURRENT FAULTS.  ACCOMPLISHED T/S FOR FAULT CODE 31-65060 IAW FIM 31-62, TASK 876, AT FIM STEP F, 1,C. FOUND RESISTANCE OF LT PITOT PROBE HEATER TO BE 30 OHMS, SHOULD BE 40 TO 56 OHMS.  R & R LT PITOT PROBE IAW MM 34-11-01-000-801, MM 34-11-01-400-801.  RETEST OF PROBE IAW FIM 31-62, TASK 876, STEP F, 1, C.  SHOWED PROBE RESISTANCE TO BE 48 OHMS.  WITHIN FIM LIMITS. PERFORMED LEFT PITOT SYS LEAK TEST IAW MM 34-11-00-790-810.  NO LEAKS NOTED. PERFORMED TEST OF LT PITOT PROBE HEAT IAW MM 30-31-00-730-801 AND ADIRS OPS TEST IAW MM 34-21-00-710-801.  ALL TESTS PASSED.
